# SDR SWAA2015121146987

- Difficulty date: November 15, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N740SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29276
- Aircraft time: 60,709 hours, 35,778 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 1111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WELL SPAR VERTICAL PRESS WEB CRACKED AT BS 663, BETWEEN RBL 25 - 45.  REPAIRED WEB IAW EA.
